| Catalog Number |
H938743 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a 5000ml eva (ethyl vinyl acetate) tpn (total parenteral nutrition) bag was leaking from the middle orange port.The leak was discovered during an unspecified process step.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H4: the lot was manufactured on september 02, 2020 ¿ september 04, 2020.H10: the device was received for evaluation.An unaided visual inspection was performed, and no defect was observed.Functional testing was performed and a leak at the spike port bonding area was observed.The reported condition was verified.The cause of the condition could not be determined; however, a possible cause was most likely due to inadequate, or lack of cyclohexanone applied to the spike port tube when it was inserted to the spike port during the manufacturing process causing an incorrect bonding.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.